The rhombus classes of degrees of unsolvability (I), The jump properties

Archive for Mathematical Logic 33 (1):1-12 (1994)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,122

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The jump operation for structure degrees.V. Baleva - 2005 - Archive for Mathematical Logic 45 (3):249-265.
Benign cost functions and lowness properties.Noam Greenberg & André Nies - 2011 - Journal of Symbolic Logic 76 (1):289 - 312.
On the jump classes of noncuppable enumeration degrees.Charles M. Harris - 2011 - Journal of Symbolic Logic 76 (1):177 - 197.
A jump operator on honest subrecursive degrees.Lars Kristiansen - 1998 - Archive for Mathematical Logic 37 (2):105-125.
On the Symmetric Enumeration Degrees.Charles M. Harris - 2007 - Notre Dame Journal of Formal Logic 48 (2):175-204.
Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.
Badness and jump inversion in the enumeration degrees.Charles M. Harris - 2012 - Archive for Mathematical Logic 51 (3-4):373-406.
A jump inversion theorem for the enumeration jump.I. N. Soskov - 2000 - Archive for Mathematical Logic 39 (6):417-437.

Analytics

Added to PP
2013-11-23

Downloads
17 (#795,850)

6 months
1 (#1,346,405)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references